MathSciNet Relay Station
MathSciNet bibliographic data
MR151987 (27 #1968) 57.20
Sanderson, B. J. A non-immersion theorem for real projective space. Topology 2 1963 209–211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement